# SDR AALA201808289008

- Difficulty date: August 26, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug MD 83
- Aircraft serial: 53619
- Aircraft time: 51,395 hours, 25,736 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE COVER WAS LOOSE. SECURED THE SLIDE COVER IAW AMM 25-62-00. OK FOR SERVICE.
